Stomach pain/heartburn/gas/HELPI am a 40 yr old woman with no prior history of GI distress but YEARS of taking PPIs. Stopped taking them nearly 1 year ago. For the last 6 months I have experienced off and on heartburn, gas, belching, alternating between days of loose/watery stool and days of constipation. Diet has not changed. Frequent headaches, TERRIBLE ANXIETY (recently started having panic attacks),disruption in sleep patterns (waking in the middle of the night for several hours). Pains in stomach off and on, more often than not, I have not had tests run, doctor is not in for several weeks. I have had weight loss, suspect from not eating as much as this often causes abdominal pain. Please help.
dianesdesigns on 2015-09-03
fitness 4 years ago
dianesdesigns 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.